Alert archive / Florida / River Flood Warnings in 2013

River Flood Warning 97, NWS Tallahassee, FL

December 30, 2013

NWS Tallahassee, FL issued this river flood warning at Dec 30, 2013, 11:00 PM EST. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Dec 30, 2013, 11:00 PM EST (04:00 UTC)
Expired
Dec 31, 2013, 11:00 PM EST
In force
24 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

The radar

The Eglin Afb radar (KEVX), 33 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Choctawhatchee River at Caryville (US 90) (CARF1). The gauge peaked at 12.14 ft at Jan 1, 2014, 4:00 PM EST.

actionminormoderate1012141612/3101/0101/02
Action stage
10 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02365500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

655 
WGUS42 KTAE 291324
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
824 AM EST SUN DEC 29 2013

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... 

  CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND 
  WASHINGTON COUNTIES
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC059-133-301324-
/O.NEW.KTAE.FL.W.0097.131231T0400Z-000000T0000Z/
/CARF1.1.ER.131231T0400Z.140102T1200Z.000000T0000Z.NO/
724 AM CST SUN DEC 29 2013

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90).
* FROM MONDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:00 AM SUNDAY THE STAGE WAS 10.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND 
  CONTINUE TO RISE TO NEAR 13.8 FEET BY THURSDAY MORNING.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.

&&
   
LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580


$$

FLC131-301323-
/O.NEW.KTAE.FL.W.0098.140102T0000Z-000000T0000Z/
/BRUF1.2.ER.140102T0000Z.140103T1800Z.000000T0000Z.NO/
724 AM CST SUN DEC 29 2013

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* FROM WEDNESDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  6:01 AM SUNDAY THE STAGE WAS 12.3 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY EVENING AND CONTINUE
  TO RISE TO NEAR 14.2 FEET BY EARLY AFTERNOON FRIDAY.
* IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH
  HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR 
  BRUCE.

&&
   
LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581


$$
4 follow-up statements
638 
WGUS82 KTAE 300117
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
817 PM EST SUN DEC 29 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND 
  WASHINGTON COUNTIES 
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC059-133-310117-
/O.EXT.KTAE.FL.W.0097.131231T0800Z-000000T0000Z/
/CARF1.1.ER.131231T0800Z.140102T0600Z.000000T0000Z.NO/
717 PM CST SUN DEC 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90).
* FROM LATE MONDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  6:00 PM SUNDAY THE STAGE WAS 10.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 13.3 FEET BY THURSDAY MORNING.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.

&&
   
LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580


$$

FLC131-310117-
/O.EXT.KTAE.FL.W.0098.140102T1800Z-000000T0000Z/
/BRUF1.1.ER.140102T1800Z.140104T0000Z.000000T0000Z.NO/
717 PM CST SUN DEC 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* FROM THURSDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
  IS CANCELLED.
* AT  6:01 PM SUNDAY THE STAGE WAS 12.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 13.7 FEET BY FRIDAY EVENING. ADDITIONAL 
  RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH
  HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR 
  BRUCE.

&&
   
LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581


$$
016 
WGUS82 KTAE 301632
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1132 AM EST MON DEC 30 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND 
  WASHINGTON COUNTIES 
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. 

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC059-133-311632-
/O.EXT.KTAE.FL.W.0097.131231T1800Z-140104T1000Z/
/CARF1.1.ER.131231T1800Z.140102T1200Z.140104T0400Z.NO/
1032 AM CST MON DEC 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90).
* FROM TUESDAY AFTERNOON TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 10:00 AM MONDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 13.0 FEET BY THURSDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY BEFORE MIDNIGHT.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.

&&
   
LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580


$$

FLC131-311631-
/O.EXT.KTAE.FL.W.0098.140103T0600Z-000000T0000Z/
/BRUF1.1.ER.140103T0600Z.140104T1200Z.000000T0000Z.NO/
1032 AM CST MON DEC 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* FROM LATE THURSDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  9:00 AM MONDAY THE STAGE WAS 12.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 13.6 FEET BY SATURDAY MORNING.

&&
   
LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581


$$
579 
WGUS82 KTAE 310213
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
913 PM EST MON DEC 30 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND 
  WASHINGTON COUNTIES 
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC059-133-010213-
/O.EXT.KTAE.FL.W.0097.140101T0600Z-140104T0000Z/
/CARF1.1.ER.140101T0600Z.140102T0600Z.140103T1800Z.NO/
813 PM CST MON DEC 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90).
* FROM LATE TUESDAY NIGHT TO FRIDAY EVENING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 7:00 PM MONDAY THE STAGE WAS 11.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 12.7 FEET BY THURSDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.

&&
   
LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580


$$

FLC131-010213-
/O.EXT.KTAE.FL.W.0098.140103T1800Z-000000T0000Z/
/BRUF1.1.ER.140103T1800Z.140104T1800Z.000000T0000Z.NO/
813 PM CST MON DEC 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 7:01 PM MONDAY THE STAGE WAS 12.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 13.3 FEET BY SATURDAY EARLY AFTERNOON. 
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF...
  SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT 
  TO FLOODING.  LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN 
  WASHINGTON COUNTY BECOME SUBJECT TO FLOODING.

&&
   
LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581


$$
702 
WGUS82 KTAE 311515
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1015 AM EST TUE DEC 31 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND 
  WASHINGTON COUNTIES 
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC059-133-011515-
/O.EXT.KTAE.FL.W.0097.140101T0600Z-140103T1500Z/
/CARF1.1.ER.140101T0600Z.140102T0600Z.140103T0900Z.NO/
915 AM CST TUE DEC 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90).
* FROM LATE TUESDAY NIGHT TO FRIDAY MORNING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  8:00 AM TUESDAY THE STAGE WAS 11.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 12.5 FEET BY EARLY THURSDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.

&&
   
LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580


$$

FLC131-011514-
/O.EXT.KTAE.FL.W.0098.140103T0600Z-000000T0000Z/
/BRUF1.1.ER.140103T0600Z.140104T1200Z.000000T0000Z.NO/
915 AM CST TUE DEC 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* FROM LATE THURSDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  8:00 AM TUESDAY THE STAGE WAS 12.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 13.5 FEET BY SATURDAY MORNING.
* IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF...SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING.

&&
   
LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Dec 30, 8:31 PM EST, 2 hours 29 minutes earlier.

Area forecast discussion, Dec 30, 8:31 PM EST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
831 PM EST Mon Dec 30 2013

.NEAR TERM [Through Tonight]...
No major changes as forecast remains on track tonight. Mid and upper
level cloud coverage will make it difficult for overnight low temps
to drop below 40. Forecast calls for lows ranging from about 42 in
southeast Alabama to the upper 40s along the immediate coast, with
most inland zones remaining in the mid 40s. The heavy cloud coverage
is accompanied by intermittent light sprinkles, though overall
chances of rain remain low...about 10%.

&&

.AVIATION...
[Through 00Z Tuesday]...
Middle and upper level cloudiness associated with a slow moving
frontal system will impact all terminals through the TAF. A few
sprinkles will be possible overnight, though no measurable rainfall
is expected. Winds will turn out of the north late tonight as an
area of high pressure builds in from the west.

&&

.Prev Discussions [102 PM EST]...

.SHORT TERM [Tuesday Through Wednesday night]...
Low pressure will continue to develop over the southwestern Gulf of
Mexico on Tuesday and then begin lifting slowly to the north through
Wednesday. The system will then be kicked quickly eastward across
the northern Gulf Wednesday night. The low will pull a warm front
northward with isentropic ascent producing first clouds and then
rain by later Tuesday night. At this point, it appears that the rain
will likely hold off until after midnight so any outdoor revelers
should remain dry for their New Years Eve celebrations. Rain chances
will increase on Wednesday with likely PoPs across most of the area
for Wednesday night. Daytime temps will be a few degrees below
normal on Tuesday and Wednesday. Lows will be slightly above normal
Tuesday night and well above normal on Wednesday night.

.LONG TERM [Thursday Through next Monday]...
The low will lift northeast of the area during the day Thursday, but
not before bringing us another period of likely PoPs. Rainfall
totals will be similar to the last event, generally 1-2 inches. A
strong cold front will cross the forecast area Thursday night,
shunting all of the moisture south and east of the area.
Temperatures will dip below normal with our northwestern zones
getting a brief freeze north of a line from ABY-DHN-CEW. Friday will
be a sunny and cold day with highs only making it into the upper 40s
northwest and lower 50s southeast. This will set the stage for a
widespread longer-duration freeze on Friday night. The center of
this arctic high will be well north of the area over PA, so we do
not believe that we will see calm winds and ideal radiational
cooling conditions, nor the hard freeze that the Euro is
advertising. Nevertheless, it could be the coldest night of the
season so far for some locations. We bring rain chances back into
the forecast for Sunday and Monday with near normal
temperatures. However, the models have yet to reach a consensus on
their handling of this next frontal system with the Euro much more
energetic and wet than the GFS. Therefore, confidence is lower
than normal for that part of the forecast.

.MARINE...
Light to moderate offshore winds are expected through Tuesday night.
Winds will shift to the east by Wednesday. After that, a strong cold
front will shift winds back to offshore on Thursday with wind speeds
increasing to advisory levels in its wake.

.FIRE WEATHER...
No fire weather concerns anticipated in the foreseeable future.

.HYDROLOGY...
The Apalachicola River is above flood stage and is forecast to
remain in minor flood stage through at least January 4th with
releases from Woodruff Dam. The river is forecast to crest Tuesday
at 18.7 feet near Blountstown. The Choctawhatchee River is forecast
to reach minor flood stage at Caryville and Bruce. Other area rivers
and creeks are elevated but remain below flood stage at this time.

&&

.PRELIMINARY POINT TEMPS/POP...

Tallahassee   47  61  43  61  50 /  10  10  20  50  60
Panama City   49  59  48  62  54 /  10  10  20  50  60
Dothan        44  55  41  59  48 /  10   0  20  40  60
Albany        44  58  40  60  48 /  10   0  20  40  50
Valdosta      46  61  42  62  50 /  10   0  20  50  60
Cross City    45  65  45  64  55 /  10  10  30  60  60
Apalachicola  49  61  48  61  55 /  10  10  30  60  60

&&

.TAE Watches/Warnings/Advisories...

FL...None.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM...Moore
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...Harrigan
MARINE...Wool
FIRE WEATHER...Barry
HYDROLOGY...Hollingsworth

Nearby

River Flood Warnings in Florida, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.